| Model Number |
INFLOW/OUTFLOW PATIENT LINE KIT |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The disposable set involved in the incident was discarded at the hospital and was therefore not available for investigation.The user facility was unable to provide the lot number of the disposable set, however through a review of the hospital's order history we were able to determine the lot number most likely involved.The manufacturing batch records for this lot were reviewed and no related anomalies were identified.All disposable sets are 100% leak tested and 100% visually inspected prior to release from belmont medical technologies.A review of past complaints indicates that there have been no other complaints related to this lot number.No patient injury was reported.Should additional information become available, a supplemental report will be provided.
Event or Problem Description
The user facility reported that the hyperthermia pump disposable set leaked while in use.